Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homotopy classes in Sobolev spaces and energy minimizing maps


Author: Brian White
Journal: Bull. Amer. Math. Soc. 13 (1985), 166-168
MSC (1985): Primary 58E20, 55P10; Secondary 46E35
DOI: https://doi.org/10.1090/S0273-0979-1985-15407-2
MathSciNet review: 799804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58E20, 55P10, 46E35

Retrieve articles in all journals with MSC (1985): 58E20, 55P10, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15407-2